Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Bounded Linear Functional Operations

T. H. Hildebrandt
Transactions of the American Mathematical Society
Vol. 36, No. 4 (Oct., 1934), pp. 868-875
DOI: 10.2307/1989829
Stable URL: http://www.jstor.org/stable/1989829
Page Count: 8
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On Bounded Linear Functional Operations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
868
    868
  • Thumbnail: Page 
869
    869
  • Thumbnail: Page 
870
    870
  • Thumbnail: Page 
871
    871
  • Thumbnail: Page 
872
    872
  • Thumbnail: Page 
873
    873
  • Thumbnail: Page 
874
    874
  • Thumbnail: Page 
875
    875